# SDR UIEA2021110102311

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Engine: Ge CF680C2B6F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG FUEL FILTER STATUS MSG( INSPECTED FUEL FILTER ELEMENT IAW AMM 73-11-02-216-001-H00, NO CONTAMINATION FOUND. INSTALLED NEW FILTER ELEMENT IAW AMM 73-11-02-404-008-H00, RAN ENG IAW AMM 71-00-00-995-229-H03, NO LEAKS NOTED AND NO MSG ON EICAS DURING RUN. )
